# SDR ERAA062569

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N405EH
- Make and model: Bell 206L
- Aircraft serial: 45115
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23030844
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCHANGE UNIT SENT TO ERA D/AIRMOTIVE W/O LA0845 6-9-99.  COULD NOT BE USED ON AIRCRAFT DUE TO NR 4 BTP RUNOUT OUT OF LIMITS.
